MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK SP, 4.75X24.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK SP, 4.75X24.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK SP, 4.75X24.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/13/2024, it was reported by a distributor via email that three ar-2324bcm bio-composite swivelock sp sutures broke in the middle, where it meets the eyelet, during insertion.This was discovered during a procedure on (b)(6) 2024.Additional information received on 12/20/2024: the distributor reported that only one ar-2324bcm bio-composite swivelock sp had issues during this rcr procedure on (b)(6) 2024.The sutures broke after implantation, and the anchors remained in the patient.The case was completed using a new ar-2324bcm bio-composite swivelock sp.The case was delayed ten minutes without additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned tensioning of the suture, and/or excessive force.According to the surgical technique.3.Completely advance the driver into the bone socket, beyond the first laser line, until the anchor body contacts bone.Evaluate suture tension.If tension is not adequate, back the driver out and readjust the tension.4.Make sure the tip of the anchor body is in contact with bone.Hold the thumb pad steady and rotate the driver handle clockwise to insert the anchor body until it is flush with the bone.5.Cut the fibertape suture tails with a fibertape cutter.Repeat these steps for the second lateral anchor note: do not attempt to apply tension to the sutures with the eyelet in the bone socket.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
BIO-COMP SWVLK SP, 4.75X24.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21125659
Report Number1220246-2025-09354
Device Sequence Number7676938
Product Code MAI
UDI-Device Identifier00888867026865
UDI-Public(01)00888867026865(11)240501(17)280430(10)15242513
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK SP, 4.75X24.5MM
Device Catalogue NumberAR-2324BCM
Device Lot Number15242513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown